Van der Genugten, B. B.
Asymptotic expansions in renewal theory
Compositio Mathematica, Tome 21 (1969) no. 4 , p. 331-342
Zbl 0211.21801 | MR 258142
URL stable : http://www.numdam.org/item?id=CM_1969__21_4_331_0

Bibliographie

C. Stone [1] On moment generating functions and renewal theory. Ann. Math. Stat., vol. 36 (1965), pg. 1298-1301. MR 179857 | Zbl 0135.18903

C. Stone [2] On absolutely continuous components and renewal theory. Ann. Math. Stat., vol. 37 (1966), pg. 271-275. MR 196795 | Zbl 0147.16205

C. Stone [3] On characteristic functions and renewal theory. Trans. Amer. Math. Soc., vol. 120 (1965), pg. 327-342. MR 189151 | Zbl 0133.40504

B.B. Van Der Genugten [4] The random walk with stochastic sojourn lines. Thesis. Univ. of Groningen (1969).